KANAPRIN 200mg Tablet 1000s

 76.65

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 200mg
Drug Form : Tablet
Pack Size : 1000s
Does this requires a prescription ?Yes

Paracetamol:200mg + Aspirin:300mg | Paracetamol

Alternate brands

  • PANAM PLUS 200mg Tablet 20x10s
     100.00
  • You will pay -23.35 more
  • SARAPYRINE 200mg Tablet 1000s
     230.00
  • You will pay -153.35 more
  • SARAPYRINE 200mg Tablet 20x10s
     60.50
  • You can save 16.15
  • SYNOPAR 200mg Tablet
     0.00
  • You can save 76.65
  • PANAM PLUS 200mg Tablet 10x10s
     50.00
  • You can save 26.65

    Manufactured / Marketed By : Krka-Pak Product Form : TabletPack Size : 1000sIngredients : Paracetamol:200mg + Aspirin:300mgGeneric Category : Paracetamol

    Reviews

    There are no reviews yet.

    Be the first to review “KANAPRIN 200mg Tablet 1000s”

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver KANAPRIN 200mg Tablet 1000s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart